# SDR IPXA2015032387333

- Difficulty date: March 11, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 231XJF IS DELAMINATED. PANEL RACK 1.  FABBED 231XJF FROM A402H-48X144, BATTERY 0664589 IAW SREO 5320-9692-H APPEN B1, 2.  BOND REINFORCING PLIES IAW SREO B757-5320-9692-H APPEN B 2.  SCUFF SANDED AND PREP OT THE BONDING AREA IAW EO OO B757.
